MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.018" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS

LAKE REGION MEDICAL 0.018" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS
Model Number 901068-12
Medical Device Problem Codes Break (1069); Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
A shepherd.018 30g wire was used in an attempt to cross the proximal end of a complete total occlusion (cto) in the right superficial femoral artery.After multiple attempts to cross the cto with the wire, the wire broke during retraction, just proximal to the proximal 3cm tip.The fractured segment became stuck in a calcified branch or dissection plane.The fractured segment was unable to be removed and no snare was available.The procedure was aborted, and the patient was discharged after post procedure routine care.The patient was in stable condition.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.

Brand Name
0.018" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS
Common Device Name
0.018" SHEPHERD 30 GUIDEWIRE - STRAIGHT 300 CM - 30 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key15923774
Report Number3006010712-2022-00053
Device Sequence Number17817378
Product Code DQX
UDI-Device Identifier10850026568681
UDI-Public10850026568681
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number901068-12
Device Catalogue Number7-10097-08
Device Lot Number7174631
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown